Political Wrinkles  

Go Back   Political Wrinkles > General Discussion > Health, Wellness, Sex and Body
Register FAQDonate PW Store PW Trivia Members List Calendar Search Today's Posts Mark Forums Read

Health, Wellness, Sex and Body Discuss Unintended consequences! at the General Discussion; Last Thanksgiving I was getting nailed by my pacemaker for rapid heart rates.(a-fib) They had me go back on a ...

Reply
 
Share LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 08-01-2014, 03:58 PM
Jackass master's Avatar
Tired old ass
 
Join Date: Nov 2012
Location: on top of the mountain
Gender: Male
Posts: 5,437
Thanks: 2,946
Thanked 4,198 Times in 2,459 Posts
Talking Unintended consequences!

Last Thanksgiving I was getting nailed by my pacemaker for rapid heart rates.(a-fib) They had me go back on a med I took for almost 2 years before. Previously they always wanted breathing tests as that is one of the nasty side effects. The heart doc I saw this morning just told me to quit taking it immediately as it had my thyroid all messed up. Another well known side effect. Now I have to go to see an endocrinologist to see how to get it back on track. What ever the lab found shows my level at 92 and normal is .4-.6 so it is pretty whacked out. I swear most of this medicine is just poison of different forms and dosages and they don't always get along. Kind of like folks on a forum.......
__________________
I don't have much ammo, but will gladly waste some on you!
Reply With Quote
The Following 3 Users Say Thank You to Jackass master For This Useful Post:
  #2 (permalink)  
Old 08-01-2014, 04:04 PM
winston53660's Avatar
PW Enlightenment
 
Join Date: Oct 2007
Posts: 10,235
Thanks: 1,853
Thanked 4,277 Times in 3,199 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by Jackass master View Post
Last Thanksgiving I was getting nailed by my pacemaker for rapid heart rates.(a-fib) They had me go back on a med I took for almost 2 years before. Previously they always wanted breathing tests as that is one of the nasty side effects. The heart doc I saw this morning just told me to quit taking it immediately as it had my thyroid all messed up. Another well known side effect. Now I have to go to see an endocrinologist to see how to get it back on track. What ever the lab found shows my level at 92 and normal is .4-.6 so it is pretty whacked out. I swear most of this medicine is just poison of different forms and dosages and they don't always get along. Kind of like folks on a forum.......
Is it lisinopril?

And poison yes the stuff is poison the cardiologist even said that to me. But the poison (hormones my heart produces when in congestive heart failure) is far worse. I also take rat poison daily.
Reply With Quote
  #3 (permalink)  
Old 08-01-2014, 04:14 PM
Jackass master's Avatar
Tired old ass
 
Join Date: Nov 2012
Location: on top of the mountain
Gender: Male
Posts: 5,437
Thanks: 2,946
Thanked 4,198 Times in 2,459 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by winston53660 View Post
Is it lisinopril?

And poison yes the stuff is poison the cardiologist even said that to me. But the poison (hormones my heart produces when in congestive heart failure) is far worse. I also take rat poison daily.
I take that also but was told to quit that when I take extra lasix. The problem drug is amiodorone to control heart rate. I take 10-12.5 mg. of rat poison daily also. They have me taking so many pills it takes me 1/2 hour every Friday morning to test my blood and adjust my doses and fill the pill case for the next week. Now I have to check my pulse rate 3X a day. Next I will have to do a pareto analysis to try to predict when it is going to shock me next. Up to 44 vials of blood so far this year and will probably break 50 next week.
__________________
I don't have much ammo, but will gladly waste some on you!
Reply With Quote
  #4 (permalink)  
Old 08-01-2014, 04:20 PM
winston53660's Avatar
PW Enlightenment
 
Join Date: Oct 2007
Posts: 10,235
Thanks: 1,853
Thanked 4,277 Times in 3,199 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by Jackass master View Post
I take that also but was told to quit that when I take extra lasix. The problem drug is amiodorone to control heart rate. I take 10-12.5 mg. of rat poison daily also. They have me taking so many pills it takes me 1/2 hour every Friday morning to test my blood and adjust my doses and fill the pill case for the next week. Now I have to check my pulse rate 3X a day. Next I will have to do a pareto analysis to try to predict when it is going to shock me next. Up to 44 vials of blood so far this year and will probably break 50 next week.
Oh man that is a pretty tough regime. So far my regime, knock on wood, has worked for me. 7 pills aday and semi clean living. I don't even qualify for my implanted defibrillator any more. When I went in my ejection fraction was at 10% though and now it is in the 50% range

Oh yeah I don't lasik any more. But one time I got caught in the parking at the hospital when I was taking it.
Reply With Quote
  #5 (permalink)  
Old 08-01-2014, 04:31 PM
Jackass master's Avatar
Tired old ass
 
Join Date: Nov 2012
Location: on top of the mountain
Gender: Male
Posts: 5,437
Thanks: 2,946
Thanked 4,198 Times in 2,459 Posts
Default Re: Unintended consequences!

That does not include the double dose of the cancer drug to kill off way high white cells or the diabetes pills and a few more. I have to carry a list in my wallet and update it all the time as they add or change things. Some weeks I just want to say f*ck it and quit all of them but I ain't ready to check out just yet. I saw the doc who told the wife I would never make 6 months back in 2007 and reminded him I am still here. I fired him a while back and went elsewhere.
__________________
I don't have much ammo, but will gladly waste some on you!
Reply With Quote
  #6 (permalink)  
Old 08-01-2014, 04:48 PM
winston53660's Avatar
PW Enlightenment
 
Join Date: Oct 2007
Posts: 10,235
Thanks: 1,853
Thanked 4,277 Times in 3,199 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by Jackass master View Post
That does not include the double dose of the cancer drug to kill off way high white cells or the diabetes pills and a few more. I have to carry a list in my wallet and update it all the time as they add or change things. Some weeks I just want to say f*ck it and quit all of them but I ain't ready to check out just yet. I saw the doc who told the wife I would never make 6 months back in 2007 and reminded him I am still here. I fired him a while back and went elsewhere.
Meh I guess we can we can put up with ya for a little while longer
Reply With Quote
  #7 (permalink)  
Old 08-01-2014, 05:35 PM
MrLiberty's Avatar
professional curmudgeon
 
Join Date: Mar 2009
Gender: Male
Posts: 30,506
Thanks: 21,953
Thanked 18,613 Times in 11,939 Posts
Default Re: Unintended consequences!

I've been on lisonopril for a long time and never had a problem. I have had problems with vytorin though. I quit that for two years and now they got me on something else.

My last doc appointment they said I was borderline diabetic so now I have to test myself once or twice a day and they have me on metformin.

When I quit the vytorin I had a doc tell me I'd be dead within 6 months, that was two years ago. I still go to the office where he's at and gloat.
__________________
Sometimes by losing a battle you find a new way to win the war.

Donald Trump
Reply With Quote
The Following User Says Thank You to MrLiberty For This Useful Post:
  #8 (permalink)  
Old 08-01-2014, 05:49 PM
cnredd's Avatar
Administrator
 
Join Date: Oct 2007
Location: Philadelphia
Gender: Male
Posts: 56,801
Thanks: 2,395
Thanked 38,432 Times in 21,519 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by MrLiberty View Post
I've been on lisonopril for a long time and never had a problem.
Should I change your username to MrLisonopril?...
__________________
"You get the respect that you give" - cnredd
Reply With Quote
  #9 (permalink)  
Old 08-01-2014, 06:00 PM
winston53660's Avatar
PW Enlightenment
 
Join Date: Oct 2007
Posts: 10,235
Thanks: 1,853
Thanked 4,277 Times in 3,199 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by cnredd View Post
Should I change your username to MrLisonopril?...
IS this up for auction?
Reply With Quote
  #10 (permalink)  
Old 08-01-2014, 06:12 PM
MrLiberty's Avatar
professional curmudgeon
 
Join Date: Mar 2009
Gender: Male
Posts: 30,506
Thanks: 21,953
Thanked 18,613 Times in 11,939 Posts
Default Re: Unintended consequences!

Quote:
Originally Posted by winston53660 View Post
IS this up for auction?
IF redd agrees, I'll put my name up for auction, and I'll live with whatever name the highest bidder chooses for 30 days, provided that the money goes to the forum.
__________________
Sometimes by losing a battle you find a new way to win the war.

Donald Trump
Reply With Quote
The Following User Says Thank You to MrLiberty For This Useful Post:
Reply

Tags
consequences, unintended

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Forum Jump


All times are GMT -5. The time now is 03:35 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2021, vBulletin Solutions, Inc.

Content Relevant URLs by vBSEO 3.2.0